# SDR MASA2016090512359

- Difficulty date: September 5, 2016
- Submitted: September 5, 2016
- Operation: Air carrier
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 10,353 hours, 8,119 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 3-4 EXIT SIGN INOPERATIVE.  CHARGED BATTERIES.
